# SDR NACA2023112840001

- Difficulty date: November 24, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,625 hours, 18,768 cycles
- Engine: Pwa PW4062
- Engine time: 165 hours, 71 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL NICKS FOUND IN #2 ENGINE BLADES #'S 3,12,23,25,29. ALL NICKS BLENDED AND WITHIN LIMITS IAW AMM 72-31-02. DYE PENETRANT INSPECTION COMPLETED, NDN IAW AMM 70-11-06
